MathSciNet Relay Station
MathSciNet bibliographic data
MR1153785 (93b:42031) 42B25 (46E15)
Lu, Shan Zhen; Yang, Da Chun The Littlewood-Paley function and $\phi$-transform characterizations of a new Hardy space $HK\sb 2$ associated with the Herz space. Studia Math. 101 (1992), no. 3, 285–298.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement